ISSN 2234-8417 (Online) ISSN 1598-5857 (Print)

 
 
 
   
 
Table of Contents
   
 
2017's   35,5-6(Sept)
   
 
  STRONG CONVERGENCE OF NEW VISCOSITY RULES OF NONEXPANSIVE MAPPINGS
    By MUHAMMAD SAEED AHMAD and WAQAS NAZEER, MOBEEN MUNIR, SA .......... 1739
   
 
  A TRACE-TYPE FUNCTIONAL METHOD FOR DETERMINATION OF A COEFFICIENT IN AN INVERSE HEAT CONDUCTION PROBLEM
    By JIN WEN and JUN-FENG CHENG .......... 1740
   
 
  A REPRESENTATION OF DEDEKIND SUMS WITH QUASI-PERIODICITY EULER FUNCTIONS
    By MIN-SOO KIM .......... 1741
   
 
  ON THE MODAL OPERATORS OVER THE GENERALIZED INTERVAL VALUED INTUITIONISTIC FUZZY SETS
    By Ezzatallah Baloui Jamkhaneh .......... 1742
   
 
  RELATIONS OF DAGUM DISTRIBUTION BASED ON DUAL GENERALIZED ORDER STATISTICS
    By Devendra Kumar .......... 1743
   
 
  ON CARLITZ'S TYPE q-TANGENT NUMBERS AND POLYNOMIALS AND COMPUTATION OF THEIR ZEROS
    By Kyung-Won Hwang and Cheon Seoung Ryoo .......... 1744
   
 
  ON THE SOLUTIONS OF THE PROBLEM OF VISCOUS FLOW OVER SHRINKING SHEET
    By Lazhar Bougoffa and Abdul-Majid Wazwaz .......... 1745
   
 
  WEAK IMPLICATIVE FILTERS OF BE-ALGEBRAS
    By M. Sambasiva Rao .......... 1746
   
 
  UNIQUENESS OF MEROMORPHIC FUNCTIONS CONCERNING DIFFERENTIAL POLYNOMIALS WITH REGARD TO MULTIPLICITY SHARING A SMALL FUNCTION
    By Harina P. Waghamore and Sangeetha Anand .......... 1747
   
 
  ON THE ORDERING OF ASYMPTOTIC PAIRWISE NEGATIVELY DEPENDENT STRUCTURE OF STOCHASTIC PROCESSES
    By Jong Il Baek and So Youn Kim .......... 1748
   
 
  POSITIVE SOLUTIONS FOR NONLINEAR m-POINT BVP WITH SIGN CHANGING NONLINEARITY ON TIME SCALES
    By Wei Han and Dengyun Ren .......... 1749
   
 
  SUPER VERTEX MEAN GRAPHS OF ORDER ≤ 7
    By A.Lourdusamy and Sherry George .......... 1750
   
 
  A NUMERICAL INVESTIGATION ON THE STRUCTURE OF THE ROOT OF THE (p, q)-ANALOGUE OF BERNOULLI POLYNOMIALS
    By Cheon Seoung Ryoo .......... 1751
   
 
  SOME PROPERTIES OF DEGENERATED EULER POLYNOMIALS OF THE SECOND KIND USING DEGENERATED ALTERNATIVE POWER SUM
    By Jung Yoog Kang .......... 1752
   
 
  A NOTE ON q-ANALOGUE OF POLY-BERNOULLI NUMBERS AND POLYNOMIALS
    By Kyung Won Hwang and Bo Ryeong Nam,Nam-Soon Jung .......... 1753
   
 
  DIMENSION REDUCTION FOR APPROXIMATION OF ADVANCED RETRIAL QUEUES : TUTORIAL AND REVIEW
    By Yang Woo Shin .......... 1754
   
 
  ON CHARACTERIZATIONS OF THE CONTINUOUS DISTRIBUTIONS BY INDEPENDENCE PROPERTY OF RECORD VALUES
    By Hyun-Woo Jin and Min-Young Lee .......... 1755
   
 
  Contents of Vol.35, No.5-6
    By Managing Editor of JAMI .......... 1756
   
   
 
   

The Korean Society for Computational and Applied Mathematics
Copyright ⓒ 2017 JAMI. All rights reserved.  E-mail : chp@sunmoon.ac.kr
Main Office Address: DongNam-Ku, BongMyung 1-kil 47, Ra-104, CheonAn, ChungNam 330-900, KOREA.